Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 938027, 6 pages
Research Article

Exponential Stability of Impulsive Delay Differential Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 8 September 2012; Revised 3 January 2013; Accepted 8 January 2013

Academic Editor: Xinan Hao

Copyright © 2013 G. L. Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. L. Zhang, M. H. Song, and M. Z. Liu, “Exponential Stability of Impulsive Delay Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 938027, 6 pages, 2013. doi:10.1155/2013/938027